... day i took this medicine i was dizzy, but only for the first day. I don't understand why all of sudden i am dizzy, b/c my body is already adjusted to the medication. Anyone had this problem or know why this is happening?
I have been taking buspar for about a year and every once in a while i will get dizzy from it,im not sure why i ask my doc before and he said it is a side effect and not to worry if it happens,but i would say just ask your doc when you go back i dont think its nothing to worry about,hope this helps
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2013 • 15 answers
Posted 16 May 2013 • 3 answers
Posted 26 Sep 2014 • 5 answers
Posted 2 Aug 2015 • 2 answers
Posted 29 Aug 2015 • 1 answer